# SDR SWIA2019092746350

- Difficulty date: September 4, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 41,431 hours, 26,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT FS280.0 UPPER BEAM STRAP BETWEEN LBL9 AND RBL9 HAS CORROSION. (C-CHECK) RO: 09/26/2019 REMOVED AND REPLACED FS 280 FLOOR STRAP/STRIP BETWEEN LBL 9 AND RBL 9 ON THE TOP OF THE 280 CROSSBEAM IAW SRM.
